Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 289, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2008, 1:14 PM CDT for Carroll County, Madison County, Washington County, Arkansas. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 1:14 PM CDT (18:14 UTC)
- Expired
- May 10, 2008, 2:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 1:38 PM CDT | HAIL 1 | Huntsville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 11:29 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.2 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 101815
SVRTSA
ARC015-087-143-101915-
/O.NEW.KTSA.SV.W.0289.080510T1814Z-080510T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
114 PM CDT SAT MAY 10 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
CENTRAL MADISON COUNTY IN NORTHWEST ARKANSAS
EASTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 215 PM CDT
* AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF ELKINS...
MOVING EAST AT 50 MPH. THIS STORM HAS A HISTORY OF PRODUCING HAIL
TO THE SIZE OF QUARTERS.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELKINS...
WESLEY...HINDSVILLE...JAPTON...HUNTSVILLE...AURORA...WITTER...
FORUM...MARBLE...KINGSTON AND RUDD.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM IS LIKELY PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3626 9341 3612 9342 3611 9345 3607 9343
3595 9344 3594 9347 3586 9351 3589 9400
3612 9402
TIME...MOT...LOC 1814Z 262DEG 46KT 3602 9409
$$2 follow-up statements
000
WWUS54 KTSA 101905
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CDT SAT MAY 10 2008
ARC143-101914-
/O.CAN.KTSA.SV.W.0289.000000T0000Z-080510T1915Z/
WASHINGTON AR-
204 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...
LAT...LON 3626 9341 3612 9342 3611 9345 3607 9343
3595 9344 3594 9347 3587 9351 3587 9353
3593 9376 3617 9378
TIME...MOT...LOC 1904Z 262DEG 46KT 3604 9349
$$
ARC015-087-101915-
/O.CON.KTSA.SV.W.0289.000000T0000Z-080510T1915Z/
CARROLL AR-MADISON AR-
204 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR EASTERN MADISON AND SOUTHERN CARROLL COUNTIES...
AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND DAMAGING WINDS TO 45 MPH. THIS STORM WAS LOCATED NEAR
KINGSTON...MOVING EAST AT 50 MPH.
ADDITIONALLY...A TORNADO REMAINS FOR EASTERN MADISON COUNTY HOWEVER
THE TORNADIC POTENTIAL HAS DECREASED WITHIN THE PAST 15 MINUTES WITH
THE STORM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DRYFORK...RUDD
AND CONNOR.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM IS LIKELY PRODUCING LARGE HAIL. SEEK SHELTER IMMEDIATELY
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3626 9341 3612 9342 3611 9345 3607 9343
3595 9344 3594 9347 3587 9351 3587 9353
3593 9376 3617 9378
TIME...MOT...LOC 1904Z 262DEG 39KT 3604 9349
$$000
WWUS54 KTSA 101915
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT SAT MAY 10 2008
ARC015-087-101925-
/O.EXP.KTSA.SV.W.0289.000000T0000Z-080510T1915Z/
CARROLL AR-MADISON AR-
215 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MADISON AND SOUTHERN
CARROLL COUNTIES EXPIRES AT 215 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM.
LAT...LON 3626 9341 3612 9342 3611 9345 3607 9343
3595 9344 3594 9347 3587 9351 3587 9353
3593 9376 3617 9378
TIME...MOT...LOC 1905Z 262DEG 39KT 3604 9348
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:43 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 10, 11:43 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1143 AM CDT SAT MAY 10 2008 .UPDATE... ELEVATED CONVECTION HAS BEEN LESS NUMEROUS THAN EXPECTED WITH THE ACTIVITY REALLY BLOSSOMING DURING THE PAST HOUR OR SO JUST NORTHEAST OF OUR AREA. ONLY ISOLATED CONVECTION IS OCCURRING IN OUR FORECAST AREA AT THIS TIME. SOME CLEARING IS TAKING PLACE JUST TO THE WEST OF THE AREA AND EXPECT TO SEE QUITE A BIT OF SUNSHINE EARLY THIS AFTERNOON. THIS WILL AID IN THE RAPID DESTABILIZATION THAT WILL BE TAKING PLACE OVER THE NEXT SEVERAL HOURS. MAIN SURFACE LOW WILL ORGANIZE TO OUR NORTH THIS AFTERNOON AND UNDERGO RAPID DEEPENING THIS EVENING. WARM FRONT WILL CONTINUE TO LIFT NORTH ACROSS THE AREA THIS AFTERNOON BEFORE DRYLINE RACES EAST ACROSS THE AREA LATER THIS AFTERNOON AND EVENING. ISOLATED TO SCATTERED ELEVATED STORMS WILL POSE A HAIL THREAT EARLY THIS AFTERNOON BUT THE MORE WIDESPREAD AND SIGNIFICANT SEVERE WEATHER THREAT WILL HOLD OFF UNTIL MID TO LATE AFTERNOON. SURFACE BASED STORMS ARE EXPECTED TO EXPLODE ALONG BOTH THE RETREATING WARM FRONT AND THE DRYLINE BETWEEN 3 AND 4 PM WITH SIGNIFICANT SEVERE WEATHER LIKELY FROM THEN UNTIL AROUND 9 PM. TORNADOES...VERY LARGE HAIL AND DESTRUCTIVE WINDS WILL ALL BE LIKELY GIVEN THE SHEAR AND INSTABILITY THAT WILL RESIDE OVER THE AREA. THE GREATEST TORNADO POTENTIAL WILL LIKELY BE IN THE 4-6 PM TIME RANGE WITH LOW LEVEL SHEAR WEAKENING AFTER THAT TIME. FOR THE HEAVILY POPULATED TULSA METRO AREA...4-5 PM LOOKS TO BE THE TIME OF MOST CONCERN. OVERALL DID NOT MAKE MANY CHANGES TO THE GOING FORECAST WITH JUST A FEW FIRST PERIOD TWEAKS FOR CURRENT AND EXPECTED CONDITIONS. UPDATE ON THE WAY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...05 LONG TERM....06 PLATE
Hazardous weather outlook, May 10, 5:30 AM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
530 AM CDT SAT MAY 10 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-102230-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
530 AM CDT SAT MAY 10 2008
...SEVERE THUNDERSTORMS EXPECTED TODAY...TORNADOES POSSIBLE...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET....AFTER 3PM...ENDING BY 9PM.
AREA AT GREATEST RISK...SOUTH OF A LINE FROM
HUNTSVILLE TO WEBBERS FALLS TO MCALESTER.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...10 AM.
DISCUSSION...
THUNDERSTORMS WILL DEVELOP THIS MORNING IN SOUTHWEST
OKLAHOMA AND SPREAD INTO EASTERN OKLAHOMA BY MID MORNING
AND INTO WESTERN ARKANSAS AROUND NOON. ELEVATED INSTABILITY
IS INCREASING ACROSS THE REGION THIS MORNING AS ARE
THE WIND SPEEDS ALOFT. SEVERAL OF THE STORMS ARE
EXPECTED TO BE SEVERE WITH LARGE HAIL TO GOLF BALL SIZE
LIKELY IN THE MOST INTENSE CELLS.
DURING THE AFTERNOON A WARM FRONT IS EXPECTED TO LIFT INTO
SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS AND ADDITIONAL
STORMS WILL DEVELOP NEAR THE WARM FRONT AND STORM BOUNDARY
AS A LOW PRESSURE SYSTEM TRACKS INTO NORTHEAST OKLAHOMA WITH
BOTH A COLD FRONT AND A DRY LINE. EXTREME INSTABILITY IS
FORECAST TO DEVELOP NEAR THE WARM FRONT WITH CAPE VALUES
POSSIBLY AS HIGH AS 4000 J/KG IN FAR SOUTHEAST OKLAHOMA
BY MID AFTERNOON.
OTHER STORM MAY DEVELOP AHEAD OF THE COLD FRONT AND DRY LINE
LATE TODAY IN NORTHEAST OKLAHOMA IF THE ATMOSPHERE CAN
RECOVER IN THE WAKE OF THE FIRST ROUND OF STORMS. IF THE
STORMS DEVELOP...A FEW OF THESE WILL LIKELY ALSO BECOME SEVERE
AS THEY MOVE TOWARD NORTHWEST ARKANSAS.
WIND FIELDS THROUGH THIS EVENING WILL SUPPORT BOTH SUPERCELLS
AND FAST MOVING LINES WITH DAMAGING WINDS...VERY LARGE HAIL
AND TORNADOES POSSIBLE. PRESENT INDICATIONS ARE THAT THE
GREATEST POTENTIAL FOR LONG-LIVED SUPERCELLS AND TORNADOES
WILL BE IN SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS WHERE
THE CELLS MAY BE ABLE TO STAY IN THE VERY FAVORABLE
ENVIRONMENT NEAR THE WARM FRONT FOR THE GREATEST PERIOD OF TIME.
WELL ORGANIZED SUPERCELLS DURING THIS EVENT WILL HAVE THE
POTENTIAL TO ALSO PRODUCE HAIL NEAR BASEBALL SIZE AND WINDS
TO 80 MPH.
IT SHOULD BE NOTED THAT IF THE MORNING AND EARLY AFTERNOON
STORMS ARE NOT TOO WIDESPREAD...THE WARM FRONT WILL BE
ABLE TO MAKE MORE PROGRESS TO THE NORTH. THIS WOULD
SPREAD THE THREAT FOR SIGNIFICANT SEVERE WEATHER NORTH INTO
PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. THEREFORE
EVERYONE IN THE REGION SHOULD CLOSELY MONITOR THE PROGRESS
OF THIS SPRING STORM SYSTEM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE NEEDED
TODAY. NET CONTROLLERS SHOULD PLAN FOR THE POSSIBILITY OF
ONE LONG ACTIVATION FROM THIS MORNING INTO THE EVENING.
EMERGENCY MANAGERS SHOULD ENSURE ALL COMMUNICATIONS MODES
FOR SEVERE WEATHER OPERATIONS ARE READY AND VISIT THE
DECISION SUPPORT PAGE FOR UPDATES THROUGH OUT THE DAY.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG AND GUSTY WINDS WILL DEVELOP IN THE AREA BEHIND THE
CURRENT STORM SYSTEM AS IT DEEPENS RAPIDLY ONCE IT MOVES
EAST OF THE REGION.
THERE WILL BE THUNDERSTORM POTENTIAL AGAIN IN THE AREA
IN THE MIDDLE OF NEXT WEEK AS THE NEXT WEATHER SYSTEMS
DEVELOPS IN THE PLAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, May 10, 11:14 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1114 AM CDT SAT MAY 10 2008
OKZ066>068-070-101700-
CHEROKEE OK-MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
1114 AM CDT SAT MAY 10 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE AND SOUTHEASTERN WAGONER
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND WESTERN CHEROKEE
AT 1114 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF HASKELL...MOVING NORTHEAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WAGONER...
CHOSKA...TULLAHASSEE...PORTER...OKAY...STONEBLUFF...REDBIRD...
MUSKOGEE...JAMESVILLE...TAFT...FORT GIBSON AND HASKELL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3578 9512 3565 9578 3582 9587 3608 9541
3608 9539
TIME...MOT...LOC 1614Z 247DEG 43KT 3577 9571Local storm report, May 10, 12:08 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1208 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM HAIL LOCUST GROVE 36.20N 95.17W
05/10/2008 M1.75 INCH MAYES OK EMERGENCY MNGR
&&
MATLocal storm report, May 10, 12:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL TAHLEQUAH 35.92N 94.97W
05/10/2008 M1.00 INCH CHEROKEE OK NWS EMPLOYEE
&&
MATLocal storm report, May 10, 12:45 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1245 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL WESTVILLE 35.99N 94.57W
05/10/2008 E0.75 INCH ADAIR OK LAW ENFORCEMENT
&&
MATLocal storm report, May 10, 1:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
112 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL FARMINGTON 36.04N 94.25W
05/10/2008 M1.00 INCH WASHINGTON AR EMERGENCY MNGR
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:38 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 52 min |
| May 10, 1:32 PM CDT | Tornado Warning | TSA | Carroll, Madison, Washington | 43 min |
| May 10, 2:40 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 65 min |
| May 10, 3:03 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 57 min |
| May 10, 3:23 PM CDT | Wind Advisory | TSA | Benton, Carroll, Madison, Washington | 19 hr |
| May 10, 3:39 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 66 min |
| May 10, 5:52 PM CDT | Tornado Warning | TSA | Benton | 53 min |
| May 10, 6:01 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 59 min |
| May 10, 6:05 PM CDT | Tornado Warning | TSA | Benton, Washington | 40 min |
| May 10, 6:29 PM CDT | Tornado Warning | TSA | Benton, Carroll, Madison, Washington | 46 min |
| May 10, 6:41 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 45 min |
| May 10, 6:45 PM CDT | Tornado Warning | TSA | Benton | 30 min |
| May 10, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 63 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.